# SDR FDEA201203160965

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 58,487 hours, 13,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372400200
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241NK DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
